# SDR DALA2024121811823

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 76,882 hours, 29,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 EMER ESCAPE PATH LTS 20D AND 34D MISSING WHITE LENSE. CORRECTIVE ACTION: R/R MISSING WHITE LENS EMERGENCY SEAT LIGHTS AT 20D & 34D. OPS OK, REF B757 AMM 33-51. (6585553)
